| Model Number |
UM-215 |
| Medical Device Problem Codes |
Material Frayed (1262); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during closure in a shoulder athroscopy procedure, the thread broke.The doctor said that it popped then broke and shredded at the end.There was no patient injury.